logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

1

Publication

Type of publication:Article
Entered by:
TitleA constructive gametic groupoid and ring
English TitleA Constructive Gametic Grupoid and Ring
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2008
Volume 37
Number 3
Pages 9-16
ISSN 1335-4981
Abstract
A gametic groupoid for simple Mendelian inheritance for a single gene with two alleles is introduced; this groupoid can be naturally imbedded in a non-associative integer groupoid ring. Each element of the gametic groupoid has two coefficients which exhibit the percentage of frequency of the associated allele on the gene under consideration. This allows to multiply and sum some simple genetic objects.
Authors
Duchoň, Miloslav
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by: Duchoň, Miloslav, Evolution Algebras and their Applications, by Tian, Jianjun Paul (Springer-Verlag Berlin 2008, Lecture Notes in Mathematics 1921, ISBN 978-3-540-74283-8/PBK 0), in: Obzory matematiky, fyziky a informatiky, volume 39, number 2, pages 69-71, ISSN 1335-4981, 2010.
Cite:
  Based on Aigaion, modifications MD© 2007